# SDR USAASA01023

- Difficulty date: June 7, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A330-202
- Aircraft serial: 1061
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE, AT THE LEFT OVERWING EXIT AND OVERHEAD AISLE, WITH THE NO SMOKING LIGHTS SELECTED ON.  THE LIGHTS CAME ON WHEN THE EMERGENCY LIGHTS WERE SWITCHED ON.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE LEFT OVERWING EXIT.  OPS CHECKED OK.  (M)
